Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Zoloft sexual side effects permanent?
|Spacer51 - Tue Aug 02, 2005 8:30 pm|
I am a 27 year old male. I've taken Zoloft in various amounts since I was about 14. The only side effect I ever had was weight gain. About two months ago my doctor tapered me off Zoloft because I am taking Klonopin that is taking care of the anxiety I was perscribed the Zoloft for. The problem I am experiencing is that since I have come off the Zoloft, I have not been able to have an orgasm. I ejaculate, but there is no feeling with it like there used to be. Is this permanent, or normal? As you can imagine, it's rather troubling!
|DeLWolcott - Thu Aug 11, 2005 12:11 pm|
I do not believe this will be a permanent symptom. Give your serotonin receptors time to recover and retrain. It will happen eventually.
|Vornan19 - Wed Oct 12, 2005 7:20 pm|
Sometimes the sexual side effects of SSRIs can last for many years after discontinuing them. But maybe you will be lucky and they will reverse quickly for you. There is a support group over here:
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.